Characterization of the best integral approximant of multivariable functions

V.M. Traktynska (Dnipropetrovsk National University)

Abstract


We obtain the criterion of the best approximant for multivariable functions in $$$L_{p_1,\ldots p_n}$$$ space.

References


Smirnov G.S. "General form of linear functional and criterion of polynomial of the best approximation in spaces with mixed integral metric", Ukrainian Math. J., 1973; 25(1): pp. 134-138. (in Russian) doi:10.1007/BF01085405




DOI: https://doi.org/10.15421/240719

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2007 V.M. Traktynska

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU